# SDR CA090918009

- Difficulty date: September 16, 2009
- Submitted: December 1, 2009
- Operation: General aviation
- Engine: Pwa PW530A
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fcu
- Part number: 31J234712
- Condition: Failed
- Location: Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: O

## Discrepancy

(CAN) THE ENGINE FLAMED OUT ON DESCENT AND RELIGHT ATTEMPTS WERE UNSUCCESSFUL.  INVESTIGATE IDENTIFIED AN UNSERVICEABLE FUEL CONTROL UNIT.
